Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive operators on $ C(X)$


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 22 (1969), 295-297
MSC: Primary 60.08
DOI: https://doi.org/10.1090/S0002-9939-1969-0243570-1
MathSciNet review: 0243570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions for the existence of finite and $ \sigma$ finite invariant measures for a Markov operator on $ C(X)$ are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08

Retrieve articles in all journals with MSC: 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243570-1
Article copyright: © Copyright 1969 American Mathematical Society